# SDR DALA13026880950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT ELEVATOR LOWER SKIN STA XE 219 6" LENGHT 2.437 WITH REF ONRC 702.  DENT OUT OF LIMITS IAW SRM 51-50-2, PARA 5.  DENT WAS REPAIRED IAW SRM 55-01, FIG 2 AND 51-60-0 PARA 5. REMOVE FROM MONITOR.  DENT REPAIR IS PERMANENT.
